# SDR R61A2023012800089

- Difficulty date: January 9, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065177003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF RH I/B CABIN SEAT TRACK CF III FLOOR SUPPORT BEAM FR 88 AND 90 CORRODED. R&R IAW SRM 51-41-01 AND 51-43-03.
